# SDR 95ZZZX5514

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: T/R
- Part time: 49 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED HINGE ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW 2 EACH UNITS FROM KIT 350A33-2153-00, CORRECTED PROBLEM.
